# SDR AALA202110082221

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 37,040 hours, 14,419 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Nut
- Condition: Loose
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOOSE AFT ATTACH FITTING LUG PYLON TO WING UPPER ATTACHMENT NUT ON RIGHT PYLON. INSTALLED CORRECTLY NEW TAB WASHER AND NUT ATTACH FITTING LUG PYLON TO WING UPPER ATTACHMENT ON RIGHT PYLON PER AMM 54-51-17-400-002-A.
